# SDR CA051116013

- Difficulty date: November 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,109 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164548660R
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,396 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL STAGE OF RECON OF CONFINED AREA, THE ROTOR OVERSPEED (POSSIBLE ENGINE OVER SPEED) MORE THAN 450 RPM, NEEDLE PEGGED AT MAX READING.  EMERGENCY PROCEDURES WERE CARRIED OUT THROUGH RAISING COLLECTIVE AND THROTTLE RETARDING BUT THESE ATTEMPTS WERE NOT SUCCESSFUL.  AIRCRAFT SETTLED IN TO 60 FT POPLAR TREES, AIRCRAFT WAS SUBSTANTIALLY DAMAGED WITH NO PERSONAL INJURIES.  ACCIDENT IS CURRENTLY UNDER TSB INVESTIGATION AND THIS SDR IS CONSIDERED OPEN PENDING SYSTEM, COMPONENT TESTING AND TSB FINDINGS.  HOWEVER, THE FCU IS SUSPECT AT THIS POINT IN TIME.
